ATHOMPSON606
30,000-39,999 SparkPoints 38,969
SparkPoints
 
SparkGoodies
go to goodies page
Hearts
From:
ATHOMPSON606
go to goodies page
Party
From:
XME501
go to goodies page
The Spark
From:
SP_STAFF
Awards

 
Interact with ATHOMPSON606
Add as SparkFriend Send Private Message Leave Comment


Enter some information to describe yourself here.

Member Since: 6/17/2016

Fitness Minutes: 12,898

My Goals:


My Program:



Personal Information:


Other Information:




Read More About ATHOMPSON606 - Profile Information moved here.




Shown if member clicks "Read More"








(Shown after Message Board Posts)
Add a Link
Save Changes
Blogs
This user doesn't have any public blog entries.
My Ticker:
 Pounds lost: 75.8 
0
18.95
37.9
56.85
75.8
Login to Leave Comment
Comments
  • v RAYLINSTEPHENS
    Do you have any idea how many people have suffered the effects of Warfarin? My own husband died of complications that arose from Warfarin use and I had begged the doctors not to put him on blood thinners. He wound up with "goose-egg blood clots" on his arms and there was nothing that could be done for them. Finally he was taken off the Warfarin but only because they knew he was dying from it.

    Forgive me, but get your head out of the sand. I am only "wondering" what can be put into a pill - this is not a conspiracy theory. What bothers me the most is that I can't even find anything to dispute the possibility of something dangerous being put into common medications. It's also why I am not taking them.

    Have you any idea exactly what constitutes an Enteric Coating? Me neither. Or what exactly is the gelatin coating for soft-gels?

    But I do remember learning that the Chinese were using lead-paints on children's toys. I'm old enough to remember that.
    85 days ago
  • v LINTPICKER
    Thank you for commenting on my blog! emoticon
    295 days ago
  • v TASHINHA
    Happy to have you on the team. Reach out anytime that you feel you need advice or just someone to listen to you.
    1229 days ago
  • v BJUMPINGFORJOY
    emoticon
    1515 days ago
  • v DAWNSUCCESS
    Welcome, and I totally understand the feeling you're having. Some suggestions include increasing gradually. Just a little and see what the scale does. If you stop losing, as counter-intuitive as it sounds, try adding a little more.

    The calories you mention are in the very low calorie diet range. If you want to increase slowly, with observing over time, perhaps focus on the nutrients you are getting as a way to pay attention to what makes you feel better. We all have our right "mix" that we find over time. Well, I am still searching, but I see others who have found theirs!
    emoticon

    I also increased my calories. Slowly. I should eat even more than I do now, but I've come a long way. I am still losing. It's worth trying!

    Ping me if you need anything. Welcome! We're glad you are here!
    1515 days ago